# SDR AALA20100831TUL05

- Difficulty date: August 31, 2010
- Submitted: September 1, 2010
- Operation: Air carrier
- Aircraft: N9622A
- Make and model: Doug DC-9-83
- Aircraft serial: 53593
- Aircraft time: 34,601 hours, 15,951 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK NUMBER 4 BLENDED OUT OF LIMITS AT STATION 725 TO 730.  REMOVED DAMAGED MATERIAL AND INSTALLED REPAIR PLUG PER SRM 53-05-00 FIGURE 4A AND AARD 53-20-00-10.
